# SDR SWIA971707

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 2730 · Elevator Control System
- Part: Pedel
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: F, N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ATTEMPTED TO USE RIGHT RUDDER AND RUDDER PEDAL, COULD NOT BE MOVED FOR RIGHT RUDDER DEFLECTION MORE THAN ABOUT 12.  RETURNED TO YUM.  DURING RETURN TO AIRPORT, RUDDER PEDALS BROKE LOOSE AND OPERATION RETURNED TO NORMAL.  ALL HYDRAULIC AND RUDDER SWITCHES WERE IN PROPER POSITION AND NO WARNINGS RECEIVED.  CONTROL CHECK OK.  PRIOR TO FLIGHT, INSPECTED RUDDER PEDALS LINKAGE, BELLCRANKS AND CONTROLS.  FOUND NO EVIDENCE OF BINDING OR INTERFERENCE OF PILOT RUDDER PEDALS, HAD PILOT OPERATE PEDALS AND FOUND NO DEFECTS AND ALL OPERATIONS NORMAL.
